# SDR DHL9974203C

- Difficulty date: July 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, ANTI-ICE SUPPORT BRACKETS WORN  AT VERTICAL FIN FRONT SPAR.  REMOVED AND REPLACED BRACKETS PER SRM 51-30-2 9.25 BY 2 BY .75, N/R 4267.
